# SDR AMTA200201083

- Difficulty date: August 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 327,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SECTION, STA 328 PRESSURE BULKHEAD RBL 24 IN FESC 8 INCHES ABOVE SKIN FLOOR HAS EXFOLATION CORROSION ON BULKHEAD AND PROTUDING ALONG AND UNDER STRAP.  REPAIRED DAMAGE AREA PER ERA L10-53R-4922 REV IR.
